# SDR USAA2009060291379

- Difficulty date: May 13, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: 69196114
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON RIGHT EMERGENCY EXIT DOOR INTERNAL LOWER BRACKET AT BS 627.5, S15R.  REPLACED RIGHT EMERGENCY EXIT DOOR INTERNAL LOWER BRACKET AT BS 627.5, S15R IAW B737 SRM 51-10-02.
